# SDR SWAA981347

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED FRAME AT BS 787 BETWEEN STR 8 TO 9L, BS 827 BETWEEN STR 8 TO 9L,  BS 867 BETWEEN STR 8 TO 9L AND BS 747 BETWEEN STR 8 TO 9L.  REPAIRED PER BOEING SRM.
